CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Point vortex approximation for 2D Navier-Stokes equations driven by space-time white noise 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 493, 期号: 2, 页码: 21
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:33/0  |  Submit date:2021/01/14
Point vortices  Navier-Stokes equations  Space-time white noise  Vorticity formulation  Weak convergence  
On the Small Time Asymptotics of the Dynamical Phi(4)(1) Model 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 11
Authors:  Chen, Bing Guang;  Zhu, Xiang Chan
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
Phi(4)(1) model  space-time white noise  small time asymptotics  large deviation  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:23/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:25/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel